Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 2, Pages 175-183
http://dx.doi.org/10.1155/MPE.2005.175

Stability analysis of linear neutral systems with multiple time delays

Department of Applied Mathematics and Mechanics, Southwest Jiaotong University, Emei Campus, Emeishan, Sichuan 614202, China

Received 25 August 2004; Revised 25 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the asymptotic stability of linear neutral systems with multiple time delays. Using the characteristic equation of the system, new delay-independent stability criteria are derived in terms of the spectral radius of modulus matrices. Numerical examples are given to demonstrate the validity of our new criteria.